# SDR 9503886632

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632US
- Make and model: Boeing 747251B
- Aircraft serial: 23112
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Fs 490
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, CORROSION WAS FOUND ON THE CABIN FLOOR, RIGHT SIDE WALL HORIZONTAL FLANGE BS 490.  AFT SIDE OF NR 1 RIGHT ENTRY DOOR.  FLANGE IS MADE FROM 7075-16 ALUMINUM FORMED SECTION.  MADE REPAIR PER EA 66-97860.
